# SDR 00FDEA00235

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65561212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON SHEAR TIE BS 950B, LBL 11, WL 138.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-10-4, FIG 13, & FEDEX EA 7-5310-56037.
